# SDR 252TR0024

- Difficulty date: August 1, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 40,378 hours, 31,795 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT ATTACH FASTENER ON STR 25 LT AT BS 967.  REPAIRED AREA PER SRM 53-10-3.
